# SDR GTIA000223

- Difficulty date: June 9, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 606 - EXIT LIGHT FOR L2 DOOR INOPERATIVE.  RECONNECTED WIRE FOR EMERGENCY LIGHT (EXIT) OF L2 DOOR.  OPS CHECK OK.  (M)
